# SDR MALA070111

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 24,236 hours, 26,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN CWA FOUND, MAIN ENTRANCE DOOR OUTER SKIN DENT.  REPAIRED IAW EO NR S52082 AND SRM 52-10-10.
